Tsukuba Journal of Mathematics

Morita equivalence for rings withot identity

Marki L. and Anh P.N.

Full-text: Open access

Article information

Source
Tsukuba J. Math. Volume 11, Number 1 (1987), 1-16.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160500

Digital Object Identifier
doi:10.21099/tkbjm/1496160500

Citation

P.N., Anh; L., Marki. Morita equivalence for rings withot identity. Tsukuba J. Math. 11 (1987), no. 1, 1--16. doi:10.21099/tkbjm/1496160500. https://projecteuclid.org/euclid.tkbjm/1496160500


Export citation